Bulletin of the American Mathematical Society

The twenty-second annual meeting of the American Mathematical Society

F. N. Cole

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 22, Number 6 (1916), 263-280.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183423541

Citation

Cole, F. N. The twenty-second annual meeting of the American Mathematical Society. Bull. Amer. Math. Soc. 22 (1916), no. 6, 263--280. https://projecteuclid.org/euclid.bams/1183423541


Export citation